Smoothness of solutions for a system of first order non-linear partial differential equations
Annales Polonici Mathematici (1970)
- Volume: 23, Issue: 1, page 41-48
- ISSN: 0066-2216
Access Full Article
topHow to cite
topS. Bal. "Smoothness of solutions for a system of first order non-linear partial differential equations." Annales Polonici Mathematici 23.1 (1970): 41-48. <http://eudml.org/doc/264980>.
@article{S1970,
author = {S. Bal},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {1},
pages = {41-48},
title = {Smoothness of solutions for a system of first order non-linear partial differential equations},
url = {http://eudml.org/doc/264980},
volume = {23},
year = {1970},
}
TY - JOUR
AU - S. Bal
TI - Smoothness of solutions for a system of first order non-linear partial differential equations
JO - Annales Polonici Mathematici
PY - 1970
VL - 23
IS - 1
SP - 41
EP - 48
LA - eng
UR - http://eudml.org/doc/264980
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.